VOL. 27 · NO. 1 | January, 1975
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 27 (1), (January, 1975)
No abstract available
Articles
Shigetoku KAWABATA
J. Math. Soc. Japan 27 (1), 1-8, (January, 1975) DOI: 10.2969/jmsj/02710001
KEYWORDS: 44A05, 60G99
No abstract available
David E. BLAIR
J. Math. Soc. Japan 27 (1), 9-19, (January, 1975) DOI: 10.2969/jmsj/02710009
KEYWORDS: 53C55
No abstract available
Shunji ITO, Iekata SHIOKAWA
J. Math. Soc. Japan 27 (1), 20-23, (January, 1975) DOI: 10.2969/jmsj/02710020
KEYWORDS: 10K25, 28A65
No abstract available
Mikihiro HAYASHI
J. Math. Soc. Japan 27 (1), 24-42, (January, 1975) DOI: 10.2969/jmsj/02710024
KEYWORDS: 46J05, 30A98
No abstract available
Ryoichi TAKAGI
J. Math. Soc. Japan 27 (1), 43-53, (January, 1975) DOI: 10.2969/jmsj/02710043
KEYWORDS: 53C40
No abstract available
Kazufumi NAKAJIMA
J. Math. Soc. Japan 27 (1), 54-75, (January, 1975) DOI: 10.2969/jmsj/02710054
KEYWORDS: 32M15, 32M05
No abstract available
Masahiro KON
J. Math. Soc. Japan 27 (1), 76-81, (January, 1975) DOI: 10.2969/jmsj/02710076
KEYWORDS: 53C55, 53C40
No abstract available
Katsuhiro MINEMURA
J. Math. Soc. Japan 27 (1), 82-105, (January, 1975) DOI: 10.2969/jmsj/02710082
KEYWORDS: 22E30
No abstract available
Bang-yen CHEN, Kentaro YANO
J. Math. Soc. Japan 27 (1), 106-112, (January, 1975) DOI: 10.2969/jmsj/02710106
KEYWORDS: 53C20
No abstract available
Hitoshi KUMANO-GO
J. Math. Soc. Japan 27 (1), 113-120, (January, 1975) DOI: 10.2969/jmsj/02710113
KEYWORDS: 47G05, 35S05
No abstract available
Nobuyuki KENMOCHI
J. Math. Soc. Japan 27 (1), 121-149, (January, 1975) DOI: 10.2969/jmsj/02710121
KEYWORDS: 35J65, 47H15
No abstract available
Aichi KUDO
J. Math. Soc. Japan 27 (1), 150-159, (January, 1975) DOI: 10.2969/jmsj/02710150
KEYWORDS: 12A50, 12A35
No abstract available
Noboru OKAZAWA
J. Math. Soc. Japan 27 (1), 160-165, (January, 1975) DOI: 10.2969/jmsj/02710160
KEYWORDS: 47B44
No abstract available
Back to Top